# SDR ASAA2017122223003

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,900 hours, 12,952 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S PITOT LIGHT ILLUMINATED.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER AND TESTED,  PITOT HEAT STAYS ON AND PITOT PROBE IS COLD. OPENED THE CIRCUIT BREAKER AND COLLARED IAW SP2 WDM 30-31-12,  REMOVED AND REPLACED THE FIRST OFFICER'S PITOT PROBE IAW AMM 34-11-01-400-800, ALL TESTS PASSED, OPS CHECKED NORMAL.
